# SDR CALA2013121693728

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 54,503 hours, 20,731 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 761B000001
- Part serial: 86
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK 2 HIGH TEMP OUTPUT OF 95C CAUSING CABIN TEMPS OF 85F+.  PACK OFF IAW A320 QRH 20.23.   IAW MEL 2152B RT PACK INOPERATIVE VLV FOLLOW COMMAND.  HITTING PACK 2 RAM AIR INLET ACTUATOR.  IAW TSM TASK 21-61-00-810-850-A.  ACTUATOR WAS REPLACED 5DEC FOR OSCILLATING AT GATE & THEN STARTED HITTING IN AIRMAN 7DEC.  NO RELATED FAULT ACTIVITY PRIOR TO 7DEC PCN 565 -9024.
